I took Plan B on Monday and again on Wednesday at the exact same 10:30 a.m. now Monday and I feel Nausea, my back feels weird, my lower tummy feels weird and I am tired please help? I also quit spotting today and i dont know I am really scared please someone help? Because of this i keep getting panic attacks first it started with my tummy feeling weird then horrible cramps and then vomiting and then getting moody and sleepy now it's Monday and I'm super scared.This is my first time using Plan B. Can someone help me please?
Plan B is meant for total emergencies only. Certainly not more than once in any one menstrual cycle. It's a huge dose of hormone, & even 1 dose can mess your body up in terms of hormonal symptoms for weeks, sometimes months. 2 doses is likely to really intensify those symptoms. Your periods may be non-existent or irregular for months, or you could get v heavy bleeding. You can get any hormonal symptoms that you'd get with a period, pregnancy etc. & they could last quite some time.
Plan B can't help if you're already ovulating. You'd need another pill called Ulipristal Acetate or to have an IUD fitted by a doctor. Both of those things can be done within 120 hrs/5 days of the unprotected sex.
Do a pregnancy test if your period doesn't start on time. Even if you get some prior bleeding.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2015 • 1 answer
Posted 19 Dec 2016 • 1 answer
Posted 4 Jun 2017 • 1 answer
Posted 12 Aug 2017 • 1 answer
Posted 25 Aug 2017 • 3 answers